Alert archive / Florida / River Flood Warnings in 2012
River Flood Warning 15, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Sep 7, 2012, 10:08 AM CDT for Walton County, Florida. It took effect at Sep 10, 2012, 7:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2012, 10:08 AM CDT (15:08 UTC)
- In effect from
- Sep 10, 2012, 7:00 AM CDT
- Expired
- Sep 11, 2012, 7:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Choctawhatchee River near Bruce-Ebro (SR 20) (BRUF1). The gauge peaked at 13.14 ft at Sep 10, 2012, 4:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
016
WGUS42 KTAE 071508
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1108 AM EDT FRI SEP 7 2012
...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR
THE FOLLOWING RIVERS IN FLORIDA...
CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY
RECENT HEAVY RAINFALL IN THE CHOCTAWHATCHEE RIVER BASIN IS WORKING
IT'S WAY DOWN THE CHOCTAWHATCHEE RIVER. THE CHOCTAWHATCHEE RIVER WILL
RISE ABOVE THE INTIAL FLOOD STAGE OF 13 FEET ON TUESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.
FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. THE ADVANCED
HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER
INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR
ALL FORECAST POINTS BY CLICKING ON EACH POINT.
&&
FLC131-081508-
/O.NEW.KTAE.FL.W.0015.120910T1500Z-120912T0300Z/
/BRUF1.1.ER.120910T1500Z.120911T0600Z.120911T2100Z.NO/
1108 AM EDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLOOD WARNING FOR
THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM MONDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:02 AM FRIDAY THE STAGE WAS 9.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE
TO NEAR 13.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE
LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS
ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO
FLOODING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
CHOCTAWHATCHEE RIVER
BRUCE (SR 2 13 9.6 FRI 09 AM 10.1 11.7 12.9 13.1 12.4
$$5 follow-up statements
647 WGUS82 KTAE 081447 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1047 AM EDT SAT SEP 8 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-091447- /O.EXT.KTAE.FL.W.0015.120910T1200Z-120912T1200Z/ /BRUF1.1.ER.120910T1200Z.120911T0600Z.120912T0600Z.NO/ 1047 AM EDT SAT SEP 8 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM MONDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 10.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 13.3 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. $$
531 WGUS82 KTAE 091446 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1046 AM EDT SUN SEP 9 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-101446- /O.EXT.KTAE.FL.W.0015.120910T1200Z-120913T0000Z/ /BRUF1.1.ER.120910T1200Z.120911T0600Z.120912T1800Z.NO/ 1046 AM EDT SUN SEP 9 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM MONDAY MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SUNDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 13.4 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. $$
354 WGUS82 KTAE 100137 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 937 PM EDT SUN SEP 9 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-110137- /O.CON.KTAE.FL.W.0015.120910T1200Z-120913T0000Z/ /BRUF1.1.ER.120910T1200Z.120911T0600Z.120912T1800Z.NO/ 937 PM EDT SUN SEP 9 2012 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM MONDAY MORNING TO WEDNESDAY EVENING. * AT 9:01 PM SUNDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 13.4 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. $$
203 WGUS82 KTAE 101450 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1050 AM EDT MON SEP 10 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FLC131-111450- /O.CON.KTAE.FL.W.0015.000000T0000Z-120913T0000Z/ /BRUF1.1.ER.120910T1030Z.120911T0600Z.120912T1800Z.NO/ 1050 AM EDT MON SEP 10 2012 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:01 AM MONDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. $$
120 WGUS82 KTAE 111345 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 945 AM EDT TUE SEP 11 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-120000- /O.EXT.KTAE.FL.W.0015.000000T0000Z-120912T0000Z/ /BRUF1.1.ER.120910T1030Z.120911T0202Z.120911T1800Z.NO/ 945 AM EDT TUE SEP 11 2012 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Sep 7, 9:56 AM CDT, 12 minutes earlier.
Area forecast discussion, Sep 7, 9:56 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1056 AM EDT Fri Sep 7 2012 .NEAR TERM [Through Tonight]... The local area resides under the outer reaches of deep layer ridging centered over the Southern Plains. As a result gradual mid-level drying has been noted this, and yesterday mornings. At the surface, a very weak frontal boundary was analyzed across the South Carolina coast, extending southwest through central Georgia and Alabama. Additionally, a weak low pressure center remains positioned in the northern Gulf of Mexico, just south of Louisiana. A trough extends from this low, northeast into our Panhandle and Big Bend waters. Like yesterday, scattered showers and isolated thunderstorms have formed across Apalachee Bay where deep layer moisture is more favorable along the trough/convergent zone. These showers will move inland across the southeast Big Bend this morning. Elsewhere, a scattering of showers similar to yesterday will be realized across North Florida, primarily east of the Apalachicola River (and drier air). A few showers are also possible along our northern tier Georgia counties just ahead of the weak frontal boundary. Afternoon temperatures will be much like yesterday, in the lower 90s. But will feel closer to 100 degrees. Showers will come to an end near sunset and overnight lows are expected to fall into the lower to middle 70s. A noticeable change to temperatures in on the way! Read on for more... && .SHORT TERM [Saturday Through Sunday]... A trough along the Canadian border will sweep southeast across the country and amplify into the Southeast over the weekend. This trough promises to drive a bonafide cold front through the area and herald a much-anticipated change of seasons (or at least give us out first taste of fall-like conditions). There is decent model consensus that the front will reach our northwestern zones late in the day Saturday and cross most of the rest of the area Saturday night. The front will slow down a bit and take much of Sunday to clear our Southeast FL Big Bend zones. Environmental conditions do not appear to be conducive for any substantive development of the low over the Gulf which will remain nearly stationary until being absorbed by the frontal system on Saturday. Conditions will remain moist out ahead of the front. Deep layer shear increases to around 30-40 knots in the GFS just ahead of the boundary and there will be some chance for isolated strong to severe storms Saturday afternoon (primarily across the SE Big Bend). It will be noticeably less humid on Sunday behind the front. In fact, Southeast AL could see dew points drop into the mid to upper 50s during the afternoon with mid 60s dew points as far southeast as TLH and VLD. && .LONG TERM [Sunday Night through Thursday]... The extended period begins in the wake of a cold front that is forecast to push through the CWA on Sunday. Initially much drier air will filter into the region on northerly winds with surface high pressure centered over the Ohio Valley. As the high translates to the mid-Atlantic states by Tuesday, winds will gradually veer to the east advecting moisture in from the Atlantic. The surface high will slowly move east off the eastern seaboard by the end of the week with the easterly flow continuing. Forecast time height cross sections show most moisture confined below 850mb with subsidence drying above as upper ridging builds over the region. A few showers may be possible by mid to late week. Otherwise, the week looks like a welcome break from the very wet pattern that we've experienced this summer. In addition, nighttime temps are forecast to drop into the lower to middle 60s inland areas with upper 60s to lower 70s along the coast. && .AVIATION [Beginning 15Z Friday]... VFR conditions expected this afternoon with the best chance for an isolated shower at KTLH and KVLD. Patchy fog is expected once again tonight. && .MARINE... Onshore flow today will begin to increase overnight and this trend will continue into Saturday. Exercise caution conditions are expected across the eastern waters late tonight. A cold front will cross the waters from Saturday night into Sunday shifting winds to offshore. Winds will gradually veer early next week and will be out of the east by Monday night when they may briefly return to exercise caution levels. && .FIRE WEATHER... There are no fire weather concerns until possibly early next week when a much drier airmass filters in behind a cold front. && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Harrigan SHORT TERM...Wool/Harrigan LONG TERM...Barry AVIATION...Harrigan MARINE...Wool/Harrigan FIRE WEATHER...Barry
Hazardous weather outlook, Sep 7, 3:41 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 441 AM EDT FRI SEP 7 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-080900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 441 AM EDT FRI SEP 7 2012 /341 AM CDT FRI SEP 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FEW PATCHES OF FOG WILL BE POSSIBLE THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY WITH GREATEST COVERAGE IN FLORIDA. STRONG TO SEVERE STORMS ARE NOT EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED THUNDERSTORMS WILL PRECEDE A COLD FRONT ON SATURDAY AND A FEW OF THESE COULD BE STRONG TO SEVERE. DRIER AIR WILL ARRIVE BEHIND THE FRONT ON SUNDAY AND KEEP RAIN CHANCES NEAR ZERO FOR MUCH OF THE UPCOMING WORK WEEK. WINDS OVER THE MARINE AREA WILL INCREASE TO CAUTIONARY LEVELS IN THE ONSHORE FLOW AHEAD OF THE FRONT ON SATURDAY. WINDS WILL THEN SHIFT TO OFFSHORE BEHIND THE FRONT AND VEER TO THE EAST BY MONDAY NIGHT...BRIEFLY RETURNING TO EXERCISE CAUTION LEVELS AT THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
Nearby
River Flood Warnings in Florida, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.